Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 29, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at Nov 16, 2015, 5:06 PM CST for Armstrong County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2015, 5:06 PM CST (23:06 UTC)
- Expired
- Nov 16, 2015, 5:30 PM CST
- In force
- 24 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Armstrong County, TX
The radar
The Amarillo radar (KAMA), 49 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 5:13 PM CST | HAIL 1.75 | 4 Nne Wayside, TX | HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 1:00 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WFUS54 KAMA 162306
TORAMA
TXC011-162330-
/O.NEW.KAMA.TO.W.0029.151116T2306Z-151116T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
506 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 530 PM CST
* AT 505 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WAYSIDE...OR 18 MILES NORTHEAST OF
TULIA...MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
WAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3478 10163 3491 10155 3492 10140 3483 10133
3475 10145 3475 10163
TIME...MOT...LOC 2305Z 213DEG 43KT 3475 10158
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB3 follow-up statements
521
WWUS54 KAMA 162311
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
511 PM CST MON NOV 16 2015
TXC011-162330-
/O.CON.KAMA.TO.W.0029.000000T0000Z-151116T2330Z/
ARMSTRONG TX-
511 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
SOUTHWESTERN ARMSTRONG COUNTY...
AT 511 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WAYSIDE...OR 21 MILES NORTHEAST OF TULIA...MOVING
NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3475 10162 3491 10155 3492 10140 3484 10134
3475 10147
TIME...MOT...LOC 2311Z 218DEG 38KT 3479 10154
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB325
WWUS54 KAMA 162317
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
517 PM CST MON NOV 16 2015
TXC011-162330-
/O.CON.KAMA.TO.W.0029.000000T0000Z-151116T2330Z/
ARMSTRONG TX-
517 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
SOUTHWESTERN ARMSTRONG COUNTY...
AT 516 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED JUST NORTHEAST OF WAYSIDE...OR 21 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
WAYSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3475 10149 3479 10157 3491 10151 3492 10140
3484 10134
TIME...MOT...LOC 2316Z 218DEG 37KT 3481 10150
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BRB922
WWUS54 KAMA 162329
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CST MON NOV 16 2015
TXC011-162338-
/O.EXP.KAMA.TO.W.0029.000000T0000Z-151116T2330Z/
ARMSTRONG TX-
529 PM CST MON NOV 16 2015
...THE TORNADO WARNING FOR SOUTHWESTERN ARMSTRONG COUNTY WILL EXPIRE
AT 530 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HAIL UP TO TWO
INCHES IN DIAMATER IS STILL POSSIBLE WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3475 10149 3479 10157 3491 10151 3492 10140
3484 10134
TIME...MOT...LOC 2326Z 213DEG 43KT 3481 10150
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Nov 16, 3:39 PM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Nov 16, 3:39 PM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 339 PM CST MON NOV 16 2015 .DISCUSSION... AS A LOW APPROACHES THE AREA...TEMPS THIS AFTERNOON HAVE REACHED THE 70S AND DEW POINTS INTO THE 50S. THIS HAS ALLOWED THE PANHANDLES TO BE PRIMED FOR SEVERE WEATHER THIS AFTERNOON. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER THE WESTERN PANHANDLES AND WILL CONTINUE TO DEVELOP ACROSS THE AREA AND MOVE TO THE NORTHEAST. SOME OF THE STORMS HAVE ALREADY BEEN SEVERE WITH HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 50 MPH. THE SEVERE THREAT WILL CONTINUE THROUGH THE AFTERNOON AND EVENING AS CAPE OVER THE EASTERN TWO THIRDS OF THE AREA IS FORECAST TO BE AROUND 1600J/KG. EFFECTIVE BULK SHEAR IS LARGE ENOUGH TO SUPPORT DISCRETE SUPERCELLS. HIRES MODELS ARE INDICATING THESE DISCRETE CELLS WILL TURN INTO A QLCS LATE THIS EVENING AND THIS LINE OF STORMS SHOULD MOVE OUT OF THE PANHANDLES BY MIDNIGHT IF IT FOLLOWS THE TEXAS TECH WRF. IF IT FOLLOWS THE HRRR...THE LINE WILL FORM EAST OF THE AREA. ON THE BACK SIDE OF THE LOW...THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE WILL SEE WRAP AROUND PRECIP IN THE FORM OF RAIN TRANSITIONING TO SNOW ON TUESDAY AND CONTINUING INTO TUESDAY NIGHT. THE NAM AND GFS ARE IN BETTER AGREEMENT ON THIS PART OF THE EVENT NOW AND ACCUMULATIONS SHOULD BE LIGHT WITH TOTALS UP TO ONE HALF INCH...MOSTLY IN THE NORTHWEST OKLAHOMA PANHANDLE. WINDS WILL STRENGTHEN TUESDAY TO THE 25 TO 35 MPH RANGE SO VISIBILITIES MAY DROP WHEN SNOW IS FALLING. THESE VALUES ARE CURRENTLY LOWER THAN BLIZZARD CONDITIONS BUT A WINTER WEATHER ADVISORY MAY BE NEEDED IF VISIBILITY DROPS LOW ENOUGH. AS THE LOW MOVES OFF TO THE NORTHEAST AND PRECIP MOVES OUT OF THE AREA...WEDNESDAY THROUGH NEXT TUESDAY ARE LOOKING TO BE DRY. TEMPS SHOULD BE AROUND SEASONAL VALUES EXCEPT FOR SATURDAY WHEN A DRY COLD FRONT MOVES THROUGH AND COOLS TEMPS FOR THE DAY BUT THE RETURN OF SOUTHERLY FLOW SHOULD BRING TEMPS BACK UP BY SUNDAY. BEAT && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 38 48 35 64 33 / 50 10 5 0 0 BEAVER OK 41 52 35 62 31 / 90 30 30 5 0 BOISE CITY OK 37 41 28 59 25 / 40 60 20 0 0 BORGER TX 45 50 36 65 35 / 70 20 10 5 0 BOYS RANCH TX 39 50 33 64 30 / 40 20 10 0 0 CANYON TX 37 50 35 64 32 / 40 10 5 0 0 CLARENDON TX 41 51 37 66 36 / 90 5 5 0 0 DALHART TX 36 47 28 63 28 / 30 30 10 0 0 GUYMON OK 41 47 31 62 29 / 50 50 30 5 0 HEREFORD TX 36 49 33 64 32 / 40 10 5 0 0 LIPSCOMB TX 44 55 37 64 34 / 90 20 10 5 0 PAMPA TX 37 46 31 64 35 / 80 10 10 5 0 SHAMROCK TX 44 57 38 67 37 / 90 5 5 5 0 WELLINGTON TX 43 57 39 68 38 / 90 5 5 0 0 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 14/16
Hazardous weather outlook, Nov 16, 2:39 PM CST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 239 PM CST MON NOV 16 2015 OKZ001>003-TXZ001>020-171200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 239 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. LARGE HAIL TO 2 INCHES AND DAMAGING WINDS TO 70 MPH WILL BE THE PRIMARY THREATS ALTHOUGH ISOLATED TORNADOES ARE ALSO POSSIBLE. THOUGH SEVERE WEATHER IS POSSIBLE AREA WIDE...THE GREATEST THREAT OF SIGNIFICANT SEVERE WEATHER WILL BE EAST OF A LINE FROM CLAUDE TO SPEARMAN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SNOW WILL BE POSSIBLE ACROSS MAINLY NORTHERN PARTS OF THE COMBINED PANHANDLES TUESDAY THROUGH TUESDAY NIGHT. LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE DURING THIS TIME ESPECIALLY IN THE FAR NORTHWEST TEXAS AND WESTERN OKLAHOMA PANHANDLES...AN INCH OR LESS COULD FALL. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH HIGHER GUSTS CAN BE EXPECTED TUESDAY. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTER GROUPS WILL LIKELY BE ACTIVATED THROUGH THE EVENING. BEAT
In the hours before
Local storm report, Nov 16, 3:15 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
315 PM CST MON NOV 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 9 ENE STURGIS 36.94N 101.90W
11/16/2015 M1.00 INCH TEXAS OK STORM CHASER
HAIL OF PENNY TO QUARTER SIZE WAS COVERING OK HIGHWAY
95 SOUTH OF ELKHART
&&
EVENT NUMBER AMA1500748
FENNERSpecial weather statement, Nov 16, 3:47 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CST MON NOV 16 2015
TXZ018-162215-
ARMSTRONG TX-
347 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG COUNTY UNTIL
415 PM CST...
AT 346 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALO DURO CANYON...OR 19 MILES EAST OF CANYON...MOVING NORTHEAST AT
50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAUDE.
THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST.
LAT...LON 3486 10163 3508 10162 3518 10156 3518 10122
3484 10148
TIME...MOT...LOC 2146Z 208DEG 45KT 3491 10160
BRBSpecial weather statement, Nov 16, 4:04 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 404 PM CST MON NOV 16 2015 TXZ003-162230- HANSFORD TX- 404 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR HANSFORD COUNTY UNTIL 430 PM CST... AT 403 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRUVER...OR 15 MILES WEST OF SPEARMAN...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRUVER. THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST. LAT...LON 3606 10142 3615 10162 3650 10143 3650 10109 TIME...MOT...LOC 2203Z 207DEG 41KT 3618 10148 BRB
Special weather statement, Nov 16, 4:07 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 407 PM CST MON NOV 16 2015 TXZ002-003-162230- HANSFORD TX-SHERMAN TX- 407 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHERMAN AND NORTHWESTERN HANSFORD COUNTIES UNTIL 430 PM CST... AT 406 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF GRUVER...OR 22 MILES EAST OF STRATFORD...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN SHERMAN AND NORTHWESTERN HANSFORD COUNTIES. THIS STORM IS INTENSIFYING...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST. LAT...LON 3611 10163 3621 10183 3650 10168 3650 10134 TIME...MOT...LOC 2206Z 207DEG 41KT 3625 10168 BRB
Special weather statement, Nov 16, 4:18 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
418 PM CST MON NOV 16 2015
TXZ013-018-162245-
ARMSTRONG TX-CARSON TX-
418 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARSON AND NORTHERN
ARMSTRONG COUNTIES UNTIL 445 PM CST...
AT 418 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF CLAUDE...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAUDE AND GROOM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3498 10161 3536 10143 3520 10109 3519 10109
3489 10142
TIME...MOT...LOC 2218Z 209DEG 50KT 3501 10147
SIMPSONSpecial weather statement, Nov 16, 4:44 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 444 PM CST MON NOV 16 2015 TXZ008-009-013-014-162315- ROBERTS TX-GRAY TX-CARSON TX-HUTCHINSON TX- 444 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAY...SOUTHEASTERN HUTCHINSON...EASTERN CARSON AND SOUTHWESTERN ROBERTS COUNTIES UNTIL 515 PM CST... AT 444 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHITE DEER...OR 8 MILES EAST OF PANHANDLE...MOVING NORTHEAST AT 70 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAMPA...WHITE DEER...SKELLYTOWN AND KINGSMILL. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3526 10118 3534 10138 3579 10118 3567 10089 TIME...MOT...LOC 2244Z 207DEG 60KT 3538 10124 SIMPSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 12:20 PM CST | Severe Thunderstorm Warning | AMA | Dallam | 25 min |
| Nov 16, 12:57 PM CST | Special Weather Statement | AMA | Dallam | 33 min |
| Nov 16, 1:28 PM CST | Special Weather Statement | AMA | Dallam | 32 min |
| Nov 16, 1:57 PM CST | Special Weather Statement | AMA | Dallam | 33 min |
| Nov 16, 3:47 PM CST | Special Weather Statement | AMA | Armstrong | 28 min |
| Nov 16, 4:04 PM CST | Special Weather Statement | AMA | Hansford | 26 min |
| Nov 16, 4:07 PM CST | Special Weather Statement | AMA | Hansford | 23 min |
| Nov 16, 4:15 PM CST | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 45 min |
| Nov 16, 4:18 PM CST | Special Weather Statement | AMA | Armstrong | 27 min |
| Nov 16, 4:44 PM CST | Special Weather Statement | AMA | Carson | 31 min |
| Nov 16, 4:50 PM CST | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 55 min |
| Nov 16, 5:02 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 43 min |
| Nov 16, 5:36 PM CST | Tornado Warning | AMA | Hutchinson, Roberts | 24 min |
| Nov 16, 5:42 PM CST | Tornado Warning | AMA | Armstrong | 33 min |
| Nov 16, 5:55 PM CST | Severe Thunderstorm Warning | AMA | Armstrong | 35 min |
| Nov 16, 5:56 PM CST | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 64 min |
| Nov 16, 5:58 PM CST | Severe Thunderstorm Warning | AMA | Carson, Gray | 47 min |
| Nov 16, 5:58 PM CST | Tornado Warning | AMA | Ochiltree, Roberts | 19 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.